PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 68(82), pp. 72--76 (2000)
Best $\lambda$-approximations for analytic functions of rapid growth on the unit disc
Slavko Simi\'cMatemati\v cki institut, Kneza Mihaila 35, Beograd, Yugoslavia
Abstract: We give a solution of the best $\lambda$-approximation for analytic functions of rapid growth such as, for example, the Hardy-Ramanujan generating partition function. Using Ingham Tauberian Theorem we give some interesting applications of our results. An essential role here is played by Karamata's class of regularly varying functions.
Classification (MSC2000): 30E10; 26A12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts